# SDR SWIA200514693

- Difficulty date: March 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 22,859 hours, 20,758 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6215
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 5,159 hours, 4,143 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSSAGE.  REPLACED RIGHT WING SPOILERON (OUTBOARD) PCU IAW MM 27-64-01.  OPERATIONAL CHECK GOOD.
